1 doctor weighed in:
What happens if you take too many antiacid tablets?
1 doctor weighed in

Dr. Ahmad M Hadied
Orthopedic Surgery
In brief: Here are side effect
From taking too many antacids.
The least important side effects are constipation or diarrhea. Large amounts of calcium carbonate-containing antacids can affect the balances of calcium and acid in the body and damage the kidneys. Calcium-containing antacids also can stimulate acid secretion even though initially they neutralize acid.Occasional use and regular use usually safe.

In brief: Here are side effect
From taking too many antacids.
The least important side effects are constipation or diarrhea. Large amounts of calcium carbonate-containing antacids can affect the balances of calcium and acid in the body and damage the kidneys. Calcium-containing antacids also can stimulate acid secretion even though initially they neutralize acid.Occasional use and regular use usually safe.
Dr. Ahmad M Hadied
Dr. Ahmad M Hadied
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified,
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors